RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2005, Volume 17, Issue 4, Pages 150–157 (Mi dm137)  

This article is cited in 1 scientific paper (total in 1 paper)

The choice of optimisation criterion in the uniform assignment problem

V. S. Rublev, N. B. Chaplygina


Abstract: In many optimisation problems, an optimisation criterion is introduced whose part may be played by a numerical functional which has to be maximised or minimised. The situation is rather common where several functionals may be put for the part of criterion. As a rule, the choice of criterion is a result of certain intuitive reasons and influences the way of solving the problem. Considering a problem with different criteria, one can get different solutions, so a need for additional studies arises in order to make the best choice among optimisation criteria.
In the uniform assignment problem, any symmetric functional which has the properties of a norm can be taken as the uniformity criterion. But the solutions which minimise a particular criterion, namely, the square deviation of the number of jobs of a worker from the average, minimise all other criteria as well, and it is reasonable to choose precisely this functional as the optimisation criterion.

DOI: https://doi.org/10.4213/dm137

Full text: PDF file (613 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2005, 15:6, 591–598

Bibliographic databases:

UDC: 519.854
Received: 31.03.2005

Citation: V. S. Rublev, N. B. Chaplygina, “The choice of optimisation criterion in the uniform assignment problem”, Diskr. Mat., 17:4 (2005), 150–157; Discrete Math. Appl., 15:6 (2005), 591–598

Citation in format AMSBIB
\Bibitem{RubCha05}
\by V.~S.~Rublev, N.~B.~Chaplygina
\paper The choice of optimisation criterion in the uniform assignment problem
\jour Diskr. Mat.
\yr 2005
\vol 17
\issue 4
\pages 150--157
\mathnet{http://mi.mathnet.ru/dm137}
\crossref{https://doi.org/10.4213/dm137}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2240549}
\zmath{https://zbmath.org/?q=an:1136.90463}
\elib{http://elibrary.ru/item.asp?id=9154210}
\transl
\jour Discrete Math. Appl.
\yr 2005
\vol 15
\issue 6
\pages 591--598
\crossref{https://doi.org/10.1515/156939205774939399}


Linking options:
  • http://mi.mathnet.ru/eng/dm137
  • https://doi.org/10.4213/dm137
  • http://mi.mathnet.ru/eng/dm/v17/i4/p150

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. P. Fedotova, “Giperploskosti universalnoi ekstremali nekotorykh zadach optimizatsii”, Model. i analiz inform. sistem, 17:3 (2010), 91–106  mathnet
  • Дискретная математика
    Number of views:
    This page:466
    Full text:153
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020